Alert archive / Colorado / High Wind Warnings in 2024

High Wind Warning 6, NWS Denver/Boulder, CO

April 15, 20249 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Apr 15, 2024, 2:18 PM MDT for 9 counties in Colorado. It took effect at Apr 16, 2024, 6:00 AM MDT. It was in force for 12 hr. 31 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2024, 2:18 PM MDT (20:18 UTC)
In effect from
Apr 16, 2024, 6:00 AM MDT
Expired
Apr 16, 2024, 6:00 PM MDT
In force
12 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 7:52 AM MDTNON-TSTM WND GST 581 E Limon, COASOS station KLIC Limon.
Apr 16, 8:00 AM MDTSNOW 7.53 Sse Four Corners, COCocorahs station CO-LR-1364 Four Corners 3.0 SSE.
Apr 16, 8:15 AM MDTNON-TSTM WND GST 563 Wsw Sterling, COAWOS station KSTK Sterling.
Apr 16, 8:22 AM MDTNON-TSTM WND GST 632 Ese Sterling, COMesonet station CO035 I-76 Sterling.
Apr 16, 8:24 AM MDTNON-TSTM WND GST 586 Sw Carr, COMesonet station CO166 I-25 and Buckeye Rd.
Apr 16, 8:35 AM MDTNON-TSTM WND GST 623 Ese Buckeye, COMesonet station BEYC2 Buckeye.
Apr 16, 8:52 AM MDTNON-TSTM WND GST 555 Nnw Nunn, COMesonet station UP718 4.9 N Nunn (UPR).
Apr 16, 9:05 AM MDTNON-TSTM WND GST 60Hugo, COMesonet station EW0539 Hugo.
Apr 16, 10:06 AM MDTSNOW 4.24 Nnw Longs Peak, COBEAR LAKE SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 4.24 Nnw Longs Peak, COBEAR LAKE SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 78 Nw Glendevey, COROACH SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 78 Nw Glendevey, COROACH SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 8.46 E Cameron Pass, COLONG DRAW RESERVOIR SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 8.46 E Cameron Pass, COLONG DRAW RESERVOIR SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 8.47 Nw Red Feather Lakes, COBLACK MOUNTAIN SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 8.47 Nw Red Feather Lakes, COBLACK MOUNTAIN SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 12.63 Wnw Pingree Park, COHOURGLASS LAKE SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 12.63 Wnw Pingree Park, COHOURGLASS LAKE SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 12.69 Se Cameron Pass, COWILLOW PARK SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 12.69 Se Cameron Pass, COWILLOW PARK SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 19.69 E Glendevey, CODEADMAN HILL SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 19.69 E Glendevey, CODEADMAN HILL SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:06 AM MDTSNOW 33.61 Nnw Cameron Pass, COJOE WRIGHT SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO.
Apr 16, 10:06 AM MDTSNOW 33.61 Nnw Cameron Pass, COJOE WRIGHT SNOTEL SNOWFALL BETWEEN 9 AM 04/15/2024 AND 8 AM 04/16/2024 ESTIMATED USING A 14.0 TO 1 SNOW-TO-LIQUID RATIO
Apr 16, 10:38 AM MDTNON-TSTM WND GST 578 Ssw Grover, COMesonet station CW5040 Briggsdale.
Apr 16, 10:52 AM MDTNON-TSTM WND GST 555 N Pawnee Buttes, COAWOS station K1OW 2 NW Pawnee Buttes.
Apr 16, 11:28 AM MDTNON-TSTM WND GST 561 W Masters, COMesonet station CO222 Dearfield.
Apr 16, 12:18 PM MDTNON-TSTM WND GST 608 Nnw Boyero, COMesonet station UP711 7.7 NW Boyero (UPR).
Apr 16, 12:35 PM MDTNON-TSTM WND GST 593 Ese Buckeye, COMesonet station BEYC2 Buckeye.
Apr 16, 1:53 PM MDTNON-TSTM WND GST 601 Nnw Akron, COAWOS station KAKO Akron.
Apr 16, 2:01 PM MDTNON-TSTM WND GST 622 Se Julesburg, COMesonet station CO034 I-76 Julesburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2107 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

507 
WWUS75 KBOU 152018
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
218 PM MDT Mon Apr 15 2024

COZ038-042-044-046>051-161100-
/O.UPG.KBOU.HW.A.0005.240416T1200Z-240417T0000Z/
/O.NEW.KBOU.HW.W.0006.240416T1200Z-240417T0000Z/
Larimer County Below 6000 Feet/Northwest Weld County-Northeast
Weld County-Morgan County-North and Northeast Elbert County Below
6000 Feet/North Lincoln County-Southeast Elbert County Below
6000 Feet/South Lincoln County-Logan County-Washington County-
Sedgwick County-Phillips County-
Including the cities of Limon, Brush, Hereford, Punkin Center,
Pawnee Buttes, Crook, Last Chance, Agate, Otis, Amherst,
Sterling, Stoneham, Hugo, Cope, Wiggins, Merino, Nunn, Fort
Morgan, Goodrich, Akron, Sedgwick, Forder, Peetz, Karval,
Holyoke, Fort Collins, Julesburg, Loveland, Haxtun, Kutch,
Grover, Matheson, Briggsdale, Ovid, and Raymer
218 PM MDT Mon Apr 15 2024

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY...

* WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph 
  possible.

* WHERE...Fort Collins, Briggsdale, Fort Morgan, Limon, Southern 
  Lincoln County, Sterling, Akron, Julesburg, and Holyoke.

* WHEN...From 6 AM to 6 PM MDT Tuesday.

* IMPACTS...Tree damage and power outages are possible. Blowing dust 
  will reduce visibility to less than a quarter mile in places. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Meier
1 follow-up statement
263 
WWUS75 KBOU 161109
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
509 AM MDT Tue Apr 16 2024

COZ038-042-044-046>051-162100-
/O.CON.KBOU.HW.W.0006.240416T1200Z-240417T0000Z/
Larimer County Below 6000 Feet/Northwest Weld County-Northeast
Weld County-Morgan County-North and Northeast Elbert County Below
6000 Feet/North Lincoln County-Southeast Elbert County Below
6000 Feet/South Lincoln County-Logan County-Washington County-
Sedgwick County-Phillips County-
Including the cities of Akron, Loveland, Otis, Nunn, Sterling,
Raymer, Punkin Center, Holyoke, Limon, Agate, Haxtun, Fort
Collins, Stoneham, Pawnee Buttes, Peetz, Forder, Kutch, Sedgwick,
Karval, Cope, Last Chance, Fort Morgan, Merino, Ovid, Amherst,
Julesburg, Hugo, Briggsdale, Grover, Brush, Goodrich, Wiggins,
Hereford, Crook, and Matheson
509 AM MDT Tue Apr 16 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WHAT...Northwest winds 30 to 45 mph with gusts up to 65 mph 
  possible.

* WHERE...Fort Collins, Briggsdale, Fort Morgan, Limon, Southern 
  Lincoln County, Sterling, Akron, Julesburg, and Holyoke.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Tree damage and power outages are possible. Blowing dust 
  will reduce visibility to less than a quarter mile in places. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
https://weather.gov/bou

Gimmestad

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Apr 15, 11:32 AM MDT, 2 hours 46 minutes earlier. Its key messages:

  • Critical fire weather conditions over the plains this afternoon.
  • A windy weather system will bring snow to the mountains with rain showers likely on the plains this afternoon into Tuesday.
  • Cooler, windy and unsettled the rest of the week. Occasional snow showers in the mountains with a chance of mostly rain showers for the plains.
Area forecast discussion, Apr 15, 11:32 AM MDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1132 AM MDT Mon Apr 15 2024

.KEY MESSAGES...

- Critical fire weather conditions over the plains this afternoon.

- A windy weather system will bring snow to the mountains with
  rain showers likely on the plains this afternoon into Tuesday.

- Cooler, windy and unsettled the rest of the week. Occasional
  snow showers in the mountains with a chance of mostly rain
  showers for the plains.

&&

.UPDATE...
Issued at 1047 AM MDT Mon Apr 15 2024

Surface low has formed over northeast Colorado this morning,
slightly farther north than models show. This has resulted in
southwest winds arriving sooner over parts of the Denver area.
With the deepening low pressure over northeast Colorado, a cold
front will move east across the mountains and Front Range mid to
late afternoon. Still on track for rapid development of snow
showers over the mountains with an isolated thunderstorm or two
behind the cold front. Gusty downslope winds will prevail behind
the front, which should keep most of the Front Range dry. Going
forecast in good shape with only minor changes to line up with
current trends.

&&

.SHORT TERM /Through tonight/...
Issued at 401 AM MDT Mon Apr 15 2024

Things so far are trending as expected, with lingering breezy
southeasterly winds across the northeast plains, and weaker winds
elsewhere early this morning. Certainly very dry however, with
humidity below 20-25% across our central/southern foothills, Denver
metro, and southern plains.

The incoming low pressure system will bring slightly cooler
conditions today, but it'll still be plenty mild in the pre-frontal
environment. In the plains, southeast winds will again mix down
efficiently and will gust above 35 mph, sustaining critical fire
weather conditions. Meanwhile, precipitation will increase in the
high country early afternoon, but any activity east of the Front
Range is likely to hold off until late afternoon or evening. Hefty
northwest winds will develop in association with the front,
producing gusts 45-55 mph across the higher terrain, foothills, and
parts of the urban corridor, particularly towards the Cheyenne
Ridge. This downslope flow will be rather desecating and likely
limit precipitation coverage and amounts in the lee of the
foothills, although parts of the plains could receive a little more
and also see a few embedded thunderstorms through tonight.

Different story in the mountains however, especially the northern
Front Range which is more typically favored for orographic
enhancement under NW flow. The high country will also be better
positioned to tap into the bulk of the moisture plume aloft. As
such, have upgraded to a Winter Storm Warning mainly for those areas
along the Continental Divide, where accumulations in favored
locations could approach 18" (though, more generally, 6-12" will be
more common). Winds will pack a punch as well along and east of
the Divide, so blowing snow will lead to reduced visibilities at
times. Worst of the travel will be between this evening and
Tuesday morning.

&&

.LONG TERM /Tuesday through Sunday/...
Issued at 401 AM MDT Mon Apr 15 2024

Not much change to the forecast for Tuesday as the low moves east
onto the plains. Guidance is still suggesting borderline high
winds during the day over the northeast plains, so we've gone
ahead with a High Wind Watch. Thought about including Greeley and
eastern Adams/Arapahoe counties as well, but the threat looks a
little lower there. This is mainly a plains gradient event, and it
doesn't look like there will be a strongly amplified mountain
wave, so we left the foothills out though the northern Larimer
county foothills will likely have 60-70 mph gusts for a while.
It's still a little hard to believe there will be much rain on the
plains given the strong downslope winds. We'll keep the fairly
high PoPs for Tuesday morning, but this should be for small
amounts of rain. It all goes away pretty quickly from west to east
in the middle to later part of the day, and we've sped up the
decrease of PoPs a bit.

Not a lot of clarity on the rest of the week. Guidance has trended
back south a little bit with the jet and cooler air. There's a
break early Wednesday, with a cold front in the afternoon and then
the mid level overrunning moisture/QG lift/clouds/showers drop
into at least the northern part of our area for Wednesday night
and Thursday. There may be more of a break then we're showing
later Thursday into early Friday as the lift should diminish, but
then there's a resurgence of east winds ahead of another ripple in
the jet and the moisture/shower band redevelops and nudges a bit
further south again for Friday night. The colder models runs have
it cold enough for a little snow on the plains with this, but
there are plenty of warmer runs with all rain. We nudged the NBM
snow levels up a little through all of this as the colder
solutions plus the warmer but drier solutions push the wet bulb
zero/snow level towards the lower end of the ensemble range. There
could be a little light snow in there somewhere, but a pretty good
chance it will be all rain. NBM temperatures were accepted, but it
could stay a little warmer.

There's also a slowing trend to the drying as the back of that
long east-west trough finally slides past us, with this happening
now sometime on Saturday. That leaves Sunday with some weak
ridging, although possibly some enhancement of a little diurnal
shower/storm activity late if the upstream shortwave in some model
runs turns out to be real.

&&

.AVIATION /18Z TAFS through 18Z Tuesday/...
Issued at 1132 AM MDT Mon Apr 15 2024

Gusty southwest winds to 30 knots will continue at KDEN until a
cold front moves through, which is expected to be in the 00Z to
02Z time range. Behind the front winds turn west to northwest and
increase with gusts to 35 knots. Gusty west to northwest (possibly
even north) winds are expected to persist through tonight. Best
chance for rain showers and lower ceilings (~3000 feet) will be
Tuesday morning, 11Z to 16Z. Drier northwest winds to prevail
after 18Z with gusts to 40 knots.

&&

.FIRE WEATHER...
Issued at 401 AM MDT Mon Apr 15 2024

With the cold front not impacting the lower elevations until late
afternoon or into the evening, very dry conditions will again be
widespread for the plains and urban corridor. Thankfully, fuels
are in a little better shape across the urban corridor where
green-up has been more substantial. This will relegate fire
weather concerns primarily to the rural plains. With southeasterly
winds gusting above 35 mph and locally 45 mph however, expect
these areas to be firmly in Red Flag territory, with this
afternoon representing the highest fire danger of the past several
days. The current coverage of highlights looks perfect, so no
changes made there.

It will be very windy on the plains Tuesday, but humidities will
be higher and a few light showers are likely. Cooler weather is
expected for the rest of the week with occasional mountain snow
and a chance of showers on the plains. A brief windy period is
expected Wednesday afternoon or evening behind a cold front.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 3 PM this afternoon to 3 PM MDT
Tuesday for COZ031.

Winter Storm Warning from 3 PM this afternoon to 3 PM MDT
Tuesday for COZ033-034.

High Wind Watch from Tuesday morning through Tuesday afternoon
for COZ038-042-044-046>051.

Red Flag Warning until 8 PM MDT this evening for COZ241-244>251.

&&

UPDATE...Meier
SHORT TERM...Rodriguez
LONG TERM...Gimmestad
AVIATION...Meier
FIRE WEATHER...Rodriguez/Gimmestad
Hazardous weather outlook, Apr 15, 10:50 AM MDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1050 AM MDT Mon Apr 15 2024

COZ030>051-161700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1050 AM MDT Mon Apr 15 2024

...FIRE WEATHER ON THE PLAINS TODAY, SNOW IN THE MOUNTAINS TONIGHT,
AND HIGH WINDS POSSIBLE ON THE PLAINS TUESDAY...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

The rural plains and Palmer Divide will experience critical fire
weather conditions this afternoon with strong southeast winds and
very low humidity. Snow will develop in the mountains this
afternoon, becoming heavy this evening and overnight with strong
winds impacting higher elevations. This will lead to hazardous
travel and reduced visibilities, particularly for the Front Range
mountains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

High winds are possible over the northeast plains on Tuesday,
northeast of a line from Fort Collins to Limon. In these areas
wind gusts up to 65 mph are possible. Gusts this strong are also
possible in the foothills of Boulder and Larimer counties late
tonight and Tuesday morning.

The mountains will have light to moderate snow in the morning,
while the plains will have some rain showers. Storm total snowfall
in the higher mountains will be 8 to 18 inches, with the heaviest
amounts in the Front Range north of Berthoud Pass. The showers
will end from west to east Tuesday afternoon, with winds
diminishing late in the day.

Cooler weather with a chance of showers will persist the rest of
the week into next weekend, with occasional snow in the mountains
a chance of mainly rain showers on the plains.

.SPOTTER INFORMATION STATEMENT...

Snowfall reports from spotters will be appreciated.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:42 AM MDTWinter Storm WarningBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more36 hr
Apr 15, 2:42 AM MDTWinter Weather AdvisoryBOUGrand, Jackson, Summit36 hr
Apr 15, 3:15 AM MDTHigh Wind WatchBOUElbert, Larimer, Lincoln, Logan, Morgan, Phillips and 3 more11 hr

Nearby

High Wind Warnings in Colorado, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.